i use celestone since i was child.. did it affect it or not..now i feel some changes, i got feel nervous and my hand start cramping..is this its side effect? i have an skin allergy thats why i taken this medicine..am i continue to tke this medicine or not? please help me? thanks...
Celestone is Betamethasone and it is a steroid. You should not be taking steroids indiscriminately. It prevents the release of substances in the body that cause inflammation and it can cause calcium depletion. Don’t venture to take steroids without consulting your doctor. The symptoms could be the side effects of the medication. Discuss your symptoms with your consulting doctor he may change the dose or the medications.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.